Table of Content

Open Access

ARTICLE

Meshless Local Integral Equations Formulation for the 2D Convection-Diffusion Equations with a Nonlocal Boundary Condition

Ahmad Shirzadi1
Department of Mathematics, Persian Gulf University, Bushehr, Iran, email: shirzadi@pgu.ac.ir, shirzadi.a@gmail.com

Computer Modeling in Engineering & Sciences 2012, 85(1), 45-64. https://doi.org/10.3970/cmes.2012.085.045

Abstract

This paper presents a meshless method based on the meshless local integral equation (LIE) method for solving the two-dimensional diffusion and diffusion-convection equations subject to a non-local condition. Suitable finite difference scheme is used to eliminate the time dependence of the problem. A weak formulation on local subdomains with employing the fundamental solution of the Laplace equation as test function transforms the resultant elliptic type equations into local integral equations. Then, the Moving Least Squares (MLS) approximation is employed for discretizing spatial variables. Two illustrative examples with exact solutions being used as benchmark solutions are presented to show the efficiency of the proposed method.

Keywords

Meshless methods, Local integral equations, Nonlocal integral condition, Time dependent problems, Finite differences.

Cite This Article

Shirzadi, A. (2012). Meshless Local Integral Equations Formulation for the 2D Convection-Diffusion Equations with a Nonlocal Boundary Condition. CMES-Computer Modeling in Engineering & Sciences, 85(1), 45–64.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 771

    View

  • 559

    Download

  • 0

    Like

Share Link

WeChat scan